# SDR AALA972263

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1448A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11457
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010030303
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, DISCOVERED EMERGENCY EXIT LIGHT MARKER AT R1 DOOR BROKEN.  REPLACED EMERGENCY EXIT LIGHT MARKER AT R1 DOOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
